MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION MOSAIC MITRAL BIOPROSTHETIC HEART VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE

MEDTRONIC HEART VALVES DIVISION MOSAIC MITRAL BIOPROSTHETIC HEART VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number 310C27
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Atrial Fibrillation (1729); Atrial Flutter (1730); Bradycardia (1751); Cardiac Arrest (1762); Non specific EKG/ECG Changes (1817); Dizziness (2194); Syncope/Fainting (4411); Insufficient Information (4580)
Date of Event 12/30/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Medtronic received information that 9 months post implant of this 27mm mitral bioprosthetic valve, a permanent pacemaker was implanted.The reason for the permanent pacemaker was reported as sinus node dysfunction, atrial arrhythmias and asystole.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received additional information which stated that an electrocardiogram (ecg) had revealed bradycardia of unclear etiology.It was stated that the patient had a syncopal episode and had been experiencing lightheadedness.A beta blocker medication was stopped.It was also reported that the patient had atrial fibrillation (afib) and atrial flutter and was taking an anticoagulant medication.Sick sinus syndrome (sss) was also reported.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
Updated b5 updated b7 updated h6 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
MOSAIC MITRAL BIOPROSTHETIC HEART VALVE
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer (Section G)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key20495801
Report Number2025587-2024-05866
Device Sequence Number3519400
Product Code DYE
UDI-Device Identifier00643169594845
UDI-Public00643169594845
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
P990064
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/19/2021
Device Model Number310C27
Device Catalogue Number310C27
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2024
Supplement Date Received by Manufacturer10/21/2024
Initial Report FDA Received Date10/21/2024
Supplement Report FDA Received Date11/07/2024
Date Device Manufactured06/20/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention; Hospitalization;
Patient Age73 YR
Patient SexFemale